I am a 19 year old girl and my symptoms are as listed:
Due to these issues, I have been concerned that I may be going through menopause. My mother is going through it and from what she told me, it sounds similar. I know for a fact that I am not pregnant because I have not had sex in over a year and a half. Is it possible that it is menopause? Is there something else wrong with me? Am I just worrying over nothing?
Welcome to icliniq.com.
The symptoms you have described are most likely due to a hormonal imbalance. I would not term it to be a premature menopause. You are too young for menopause to occur.
It seems like anemia or vitamin deficiency which is causing the problems. It could be related to thyroid disorder as well.
You may need to undergo an ultrasound abdomen scan. Also, a complete blood count, thyroid profile, serum prolactin, follicle stimulating hormone (FSH) and LH (luteinizing hormone), renal and liver function tests (LFT) would be needed to find out the cause.
Once we find the cause it would be easy for us to treat. Till then stop worrying and things would be fine.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read and understood your problem. One research concludes that in a postmenopausal woman without vaginal bleeding, if the endometrium measures more than 11 mm, then a biopsy should be considered as the risk of cancer is 6.7%. Whereas if the end... Read fullCan male menopause cause propensity towards sexual adventures outside marriage?
.. understand your concern about your symptoms. It is not the male menopause, you are suffering from boredom (the state of feeling bored). you have everything in you. Everything seems normal in your life. You should have had your hard hassle in your ... Read fullMy psychiatric medicines are causing hormonal side effects. Please advise.
.. suffering from delusion disorder and you are taking Tablet Soltus 75 mg for the problem. It can lead to raised prolactin level as side effects. So, either dosage reduction is needed or this drug should be replaced by another antipsychotic medicati... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now